# SDR SWAA2022030404839

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E ORSS 271 UPPER BULB SEAL RETAINER IS CRACKED / REMOVED AND REPLACED L/W T/E UPPER BULB SEAL RETAINER LOCATED AT ORSS 271 IAW SRM 51-40-02-0G-0 57055U 04/01/2019
